Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 15 > Nov. 2021

 

 

Definition of a Three-Pass Protocol using the Lieb-Liniger Model, Volume 15, No. 6 (Nov. 2021), PP:677-680

doi:10.18576/amis/150601

Download

Authors:
Mukhayo Rasulova - Institute of Nuclear Physics Academy of Sciences Republic of Uzbekistan, Tashkent 100214, Republic of Uzbekistan
Jakhongir Yunusov - Institute of Nuclear Physics Academy of Sciences Republic of Uzbekistan, Tashkent 100214, Republic of Uzbekistan

 

The Interval Vectors of χ2 Sequence Space Defined by Musielak Orlicz Function, Volume 15, No. 6 (Nov. 2021), PP:681-686

doi:10.18576/amis/150602

Download

Authors:
M. R. Bivin - Department of Academics and HRD, National Institute of Food Technology Entrepreneurship and Management, Thanjavur-613005, India
N. Saivaraju - Department of Mathematics, Sri Angalamman College of Engineering and Technology, Tiruchirapplli-620009, India
N. Subramanian - Department of Mathematics, SASTRA University, Thanjavur-613401, India

 

Statistical Inference under Copula Approach of Accelerated Dependent Generalized Inverted Exponential Failure Time with Progressive Hybrid Censoring Scheme, Volume 15, No. 6 (Nov. 2021), PP:687-699

doi:10.18576/amis/150603

Download

Authors:
Ahmed A. Soliman - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt
Al-Wageh A. Farghal - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt
Gamal.A. Abd-Elmougod - Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt

 

Assessing the Impact of Vaccination on COVID-19 in South Africa Using Mathematical Modeling, Volume 15, No. 6 (Nov. 2021), PP:701-716

doi:10.18576/amis/150604

Download

Authors:
Musyoka Kinyili - Department of Mathematics and Applied Mathematics, Faculty of Natural Sciences, University of the Western Cape, Private Bag X17, Bellville 7535, South Africa
Justin B. Munyakazi - Department of Mathematics and Applied Mathematics, Faculty of Natural Sciences, University of the Western Cape, Private Bag X17, Bellville 7535, South Africa
Abdulaziz Y. A. Mukhtar - Department of Mathematics and Applied Mathematics, Faculty of Natural Sciences, University of the Western Cape, Private Bag X17, Bellville 7535, South Africa

 

On Dynamical Analysis of a Prey-Diseased Predator Model with Refuge in Prey, Volume 15, No. 6 (Nov. 2021), PP:717-721

doi:10.18576/amis/150605

Download

Authors:
Srinivasarao Thota - Department of Applied Mathematics, Adama Science and Technology University, Post Box No. 1888, Adama, Ethiopia
Abayomi Ayoade - Department of Mathematics, Faculty of Scinces, University of Lagos, Yaba, Lagos, Nigeria

 

The Finite Bessel Transforms, Volume 15, No. 6 (Nov. 2021), PP:723-730

doi:10.18576/amis/150606

Download

Authors:
Kenan Uriostegui - Institute of Physical Sciences, National Autonomous University of Me ́xico, Morelos 62251, Me ́xico
Kurt Bernardo Wolf - Institute of Physical Sciences, National Autonomous University of Me ́xico, Morelos 62251, Me ́xico

 

The Effects of Magnetic Field on Boundary Layer Nano-fluid Flow Over Stretching Sheet, Volume 15, No. 6 (Nov. 2021), PP:731-741

doi:10.18576/amis/150607

Download

Authors:
Emad M. Abo-Eldahab - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
Rasha Adel - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
Hoda M. Mobarak - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
M. Abdelhakem - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt\\ Basic Science Department, School of Engineering, Canadian International College, New Cairo, Egypt

 

Decomposition Matrices for the Spin Characters of the Symmetric Group 23 ≤ n ≤ 24, Volume 15, No. 6 (Nov. 2021), PP:743-750

doi:10.18576/amis/150608

Download

Authors:
AbdulKareem A. Yaseen - Department of Mathematics and Sciences, College of Humanities and Sciences, Ajman University, Ajman, UAE
Marwa M. Jawad - Department of Mathematics, College of Sciences, Basrah University, Basrah, Iraq

 

On the Determination of Spacelike Ruled and Developable Surfaces in Minkowski 3-Space, Volume 15, No. 6 (Nov. 2021), PP:751-757

doi:10.18576/amis/150609

Download

Authors:
Monia Naghi - Department of Mathematics, Faculty of Science, King Abdulaziz University Jeddah, Saudi Arabia
Rashad A. Abdel-Baky - Department of Mathematics, Faculty of Science, University of Assiut, Assiut 71516, Egypt
Nadia Alluhaibi - Department of Mathematics, Science and Arts College, Rabigh Campus, King AbdulAziz University, Jeddah, Saudi Arabia

 

An Application of the Weibull-Poisson Long-Term Survival Regression Model, Volume 15, No. 6 (Nov. 2021), PP:759-771

doi:10.18576/amis/150610

Download

Authors:
Valdemiro Piedade Vigas - Departamento de Ciełncias Exatas, Esalq, Universidade de Sa ̃o Paulo, Av. Pa ́dua Dias 11, Piracicaba, Brazil\\ Instituto de Matema ́tica, Universidade Federal de Mato Grosso do Sul, Av. Costa e Silva s/n, Campo Grande, Brazil
Giovana Oliveira Silva - Instituto de Matema ́tica e Estat ́ıstica, Universidade Federal da Bahia, Av. Adhemar de Barros s/n, Salvador, Brazil
Josmar Mazucheli - Departamento de Estat ́ıstica, Universidade Estadual de Maringa ́, Av. Colombo 5790, Maringa ́, Brazil

 

Some Properties and Application of Modified Jacknified Liu-Type Negative Binomial Ridge Regression, Volume 15, No. 6 (Nov. 2021), PP:773-791

doi:10.18576/amis/150611

Download

Authors:
Huda M. Alshanbari - Department of Mathematical Sciences, College of Science, Princess Nourah bint Abdulrahman University, Riyadh, Saudi Arabia
Irsa Sajjad - Department of Business School, Ibadat International University Islamabad, Islamabad, Pakistan\\ Department of Mathematics and Statistics, Central South University, Changsha, China
Javid Gani Dar - Department of Mathematical Science, IUST, Awantapora, Kashmir, India
Abd Al-Aziz Hosni El-Bagoury - Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
Sundus Naji Al-Aziz - Department of Mathematical Sciences, College of Science, Princess Nourah bint Abdulrahman University, Riyadh, Saudi Arabia

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved